Power cold and flu Tablets Composition:
Each tablet contains:
paracetamol 500 mg
Caffeine Anhydrous 30 mg
Pseudoephedrine Hcl 30 mg
Chlorpheniramine maleate 3 mg
Power cold and flu Tablets Properties:
Power cold & Flu is a unique combination of:
Paracetamol : Analgesic and antipyretic.
Caffeine anhydrous : CN.S and respiratory stimulant.Also caffeine enhances the activity of paracetamol.
Pseudoephedrine Hcl : Nasal decongestant and helps to decongest sinus openings and passages.
Chlorpheniramine maleate : Antihistaminic of short duration of action with less sedative effect than other antihistarninics.
Power cold and flu Tablets Indications:
For the quick relief of symptoms associated with common cold and influenza such as: Aches, pains, headache, fever, sore throat, nasal congestion, runny nose and sneezing
Power cold and flu Tablets Dosage:
For adults and children aged 12 and over: 1- 2 tablets 3 times daily
Power cold and flu Tablets Side effects:
Occasionally mild sedation or drowsiness. Palpitations rarely occur.
Power cold and flu Tablets Contraindications:
– Hypersensitivity to any of the product’s components.
– Pregnancy & nursing women.
– Children under 12 years of age.
Power cold and flu Tablets Presentation:
Carton Box contains 1,2,3 strips each striplO tablets
Power cold and flu Tablets Storage:
Store below 25°C.
Power cold and flu Tablets Produced by:
Chemipharm Pharmaceutical Industries
6th October City – Egypt
Paracetamol information PPT power point presentation :
1. By: Milan Padariya PARACETAMOL INFORMATION
2. WHAT IS PARACETAMOL? Generic Name: Paracetamol Commonly called as: PCM Alternate Name: Acetaminophan How it is pronounce? Paracetamol: par + RA + cet + a + MOL Acetaminophan: a + SEET + a + MIN + oh + fen
3. WHAT IS PARACETAMOL? Continue Paracetamol is commonly prescribed to relieve pain and fever. Proper mechanism of action is not know for Paracetamol. Paracetamol treats following condition/s: 1. Headache 2. Fever and Cold 3. Muscle ache 4. Arthritis 5. Backache 6. Toothache
4. WHAT IS PARACETAMOL? Continue Important Note: It is not used to treat Inflammation and Swelling of joints. Paracetamol has poor evidence to relieve fever in children. It is mainly sold in combination with other ingredients in cold medicines. It is most common medicine for fever and pain in USA, Europe and Asia.
5. IMPORTANT INFORMATION ABOUT PARACETAMOL So many companies are producing paracetamol under various brand names. It is not possible to mention whole list of brand name in this post. WHO has recommended dosage of paracetamol. Dose would be different for adult and children. It is dangerous to take this medication more than recommended dosage. For ADULT: 1 gram (1000 mg) per dose, 4 gram (4000 mg) per day
6. IMPORTANT INFORMATION ABOUT PARACETAMOL Continue More use of Paracetamol leads to serious injury to your liver. While taking paracetamol consult your doctor if you are alcohol addicted. Alcohol with paracetamol cause alcoholic liver diseases faster than only alcohol do. Currently in market Paracetamol is blended with other medicines. Without consulting your doctor or pharmacist do not take any medicines having Paracetamol as one of the ingredients.
7. IMPORTANT INFORMATION ABOUT PARACETAMOL Continue Sometime intentionally or Accidentally multiple dose of those medicines leads to overdose of Paracetamol. Overdose of Paracetamol causes severe liver damage. Important Note: Taking more than 4000 mg daily dose of Paracetamol cause severe damage of liver and kidney functions.
8. HOW TO USE PARACETAMOL? Use Paracetamol as directed in label on strip. you can consult your doctor or pharmacist about it. This product is available in following dosage form: Tablet (Normal): Take with water and swallow whole tablet at once. Tablet (Disintegrating): First disintegrate whole tablet in glass of water and drink it. Make sure your hand must be dry while handling disintegrating tablet. Tablet (Chew-able): Chew tablet throughly till it disappear in mouth. Tablet (Extended Release): Swallow whole tablet with water. Do not break extended release tablet while taking it.
9. HOW TO USE PARACETAMOL? Continue Tablet (Effervescent): Dissolve whole tablet in glass of water and drink it. Effervescent Granules: Dissolve one packet of granules in glass of water and drink it. Syrup/Suspension/Solution: Take directed dose in teaspoon or tablespoon. if you need water, drink half glass of water after taking medicine. if your dosage form is suspension, you need to “SHAKE WELL BEFORE USE”. if it is in syrup or solution form do not need to shake. Powder: Dissolve powder in glass of water and drink it.
10. HOW TO USE PARACETAMOL? Continue Suppository (Rectal): Put suppository into rectum. it will melt on body temperature. Clean your hand before or after handle suppository. Capsule: Swallow whole capsule at once with water. Do not take of powder from capsule. Intra-Venous (I.V.) Injection: This dosage form will be given by Registered Medical Practitioner only.
Power cold and flu Tablets